# SDR DALA2023112009539

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 72,734 hours, 34,195 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 DISC: T WING EMERGENCY EXIT ON. C/A: RESEATED AFT RT EMERGENCY EXIT DOOR COVER FLAP I/A/W A320 AMM 25-23-47. ALL INDICATIONS NORMAL (LP: 4382422)
